Aa
Aa
A
A
A
Close
Avatar universal

Unusual Brain Disease Symptoms

I had been given a  rhesperidone injection for like two months ago and during that time I had experienced severe side effects for about five days. Then the side effects started  dissappearing and went mild. Two months later the side effects have started becoming severe again, my body feels weak and unstable, I feel a pumpitative sound in the right side of my brain, jaw clenching, bitter tongue, unstable breath, irritability, etc. What might be causing this                               P.S: I have also been blocking my ears for some years, like for 5 years now, putting pressure on the blood vessels leading to the heard because I live in a noisy area and block that noise like 6 hours a day, I don't know whether that could have serious repercussions, I feal weak in my arms and legs and have many muscle spasms, could this lead to a tumor or neurological disease?
1 Responses
Avatar universal
COMMUNITY LEADER
You need to talk to your doctor about side effects and the blocking.
Have an Answer?

You are reading content posted in the Brain/Pituitary Tumors Community

Top Cancer Answerers
Avatar universal
Northern, NJ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Here are 15 ways to help prevent lung cancer.
New cervical cancer screening guidelines change when and how women should be tested for the disease.
They got it all wrong: Why the PSA test is imperative for saving lives from prostate cancer
Everything you wanted to know about colonoscopy but were afraid to ask
A quick primer on the different ways breast cancer can be treated.
Get the facts about this disease that affects more than 240,000 men each year.